Alert archive / Idaho / Red Flag Warnings in 2007
Red Flag Warning 4, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Jun 24, 2007, 3:48 PM MDT for 14 counties in Idaho. It took effect at Jun 25, 2007, 6:00 AM MDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 24, 2007, 3:48 PM MDT (21:48 UTC)
- In effect from
- Jun 25, 2007, 6:00 AM MDT
- Expired
- Jun 25, 2007, 9:00 PM MDT
- In force
- 15 hr
- Issued by
- NWS Pocatello, ID
Counties Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Clark County, ID, Franklin County, ID, Fremont County, ID, Jefferson County, ID, Madison County, ID, Oneida County, ID, Power County, ID, Teton County, ID
The radar
The Pocatello radar (KSFX), 54 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 9.8 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5670 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPIH 242148 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 348 PM MDT SUN JUN 24 2007 IDZ407-409-410-412-251000- /O.UPG.KPIH.FW.A.0003.070625T1500Z-070626T0300Z/ /O.NEW.KPIH.FW.W.0004.070625T1200Z-070626T0300Z/ /O.CON.KPIH.FW.W.0003.000000T0000Z-070625T0300Z/ EAST CENTRAL IDAHO MOUNTAINS- MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 348 PM MDT SUN JUN 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY FOR COLD FRONT PASSAGE... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. AN AREA OF LOW PRESSURE WILL CONTINUE TO PUSH INLAND TONIGHT. THE COLD FRONT HAS ONCE AGAIN REMAINS OVER THE CENTRAL MOUNTAINS TODAY. AHEAD OF IT...HUMIDITIES HAVE DROPPED TO BELOW 15 PERCENT AND WIND GUSTS HAVE DEVELOPED IN THE 25 TO 30 MPH RANGE IN SOME AREAS. THIS WILL CONTINUE THIS EVENING WITH WINDS DECREASING SOME OVERNIGHT AND HUMIDITIES RECOVERING TO SUFFICIENT LEVELS FOR A FEW HOURS. THE COLD FRONT WILL SWEEP THROUGH THE AREA EARLY MONDAY WITH BREEZY WEST TO SOUTHWEST WINDS AND COOLER TEMPERATURES PREVAILING THROUGHOUT THE DAY MONDAY...WITH GUSTS IN THE 25 TO 35 MPH RANGE ESPECIALLY IN THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY. AFTERNOON HUMIDITY LEVELS WILL HOVER AT OR ABOVE THE CRITICAL LEVEL OF 15 PERCENT. HOWEVER...THE COMBINATION OF STRONG WINDS...NEAR CRITICAL HUMIDITY AND THE USE OF SEASONAL FIREWORKS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR MONDAY AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ IDZ413-251000- /O.UPG.KPIH.FW.A.0003.070625T1500Z-070626T0300Z/ /O.NEW.KPIH.FW.W.0004.070625T1200Z-070626T0300Z/ CARIBOU RANGE/CARIBOU NF- 348 PM MDT SUN JUN 24 2007 ...RED FLAG WARNING IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY FOR COLD FRONT PASSAGE... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A SURFACE COLD FRONT NOW OVER THE CENTRAL MOUNTAINS WILL SWEEP THROUGH THE AREA LATE TONIGHT WITH BREEZY WEST TO SOUTHWEST WINDS AND COOLER TEMPERATURES PREVAILING THROUGHOUT THE DAY MONDAY...WITH GUSTS OF 25 TO 30 MPH. AFTERNOON HUMIDITY LEVELS WILL HOVER AT OR ABOVE THE CRITICAL LEVEL OF 15 PERCENT. HOWEVER...THE COMBINATION OF STRONG WINDS...NEAR CRITICAL HUMIDITY AND THE USE OF SEASONAL FIRE WORKS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
4 follow-up statements
000 WWUS85 KPIH 250305 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 905 PM MDT SUN JUN 24 2007 IDZ407-409-410-412-251515- /O.CAN.KPIH.FW.W.0003.000000T0000Z-070625T0300Z/ /O.CON.KPIH.FW.W.0004.070625T1200Z-070626T0300Z/ EAST CENTRAL IDAHO MOUNTAINS- MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 905 PM MDT SUN JUN 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY. WINDS HAVE DECREASED TO 5 TO 10 MPH AND WILL CONTINUE TO DECREASE OVERNIGHT WITH HUMIDITIES RECOVERING TO SUFFICIENT LEVELS FOR A FEW HOURS TONIGHT. A COLD FRONT WILL SWEEP THROUGH THE AREA EARLY MONDAY WITH BREEZY WEST TO SOUTHWEST WINDS AND COOLER TEMPERATURES PREVAILING THROUGHOUT THE DAY MONDAY...WITH GUSTS IN THE 25 TO 35 MPH RANGE ESPECIALLY IN THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY. AFTERNOON HUMIDITY LEVELS WILL HOVER AT OR ABOVE THE CRITICAL LEVEL OF 15 PERCENT. HOWEVER...THE COMBINATION OF STRONG WINDS... NEAR CRITICAL HUMIDITY AND THE USE OF SEASONAL FIREWORKS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR MONDAY AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ IDZ413-251515- /O.CON.KPIH.FW.W.0004.070625T1200Z-070626T0300Z/ CARIBOU RANGE/CARIBOU NF- 905 PM MDT SUN JUN 24 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY. A SURFACE COLD FRONT NOW OVER THE CENTRAL MOUNTAINS WILL SWEEP THROUGH THE AREA EARLY MONDAY WITH BREEZY WEST TO SOUTHWEST WINDS AND COOLER TEMPERATURES PREVAILING THROUGHOUT THE DAY...WITH GUSTS OF 25 TO 30 MPH. AFTERNOON HUMIDITY LEVELS WILL HOVER AT OR SLIGHTLY ABOVE THE CRITICAL LEVEL OF 15 PERCENT. HOWEVER...THE COMBINATION OF STRONG WINDS...NEAR CRITICAL HUMIDITY AND THE USE OF SEASONAL FIRE WORKS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KPIH 251218 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 618 AM MDT MON JUN 25 2007 IDZ412-413-251330- /O.CAN.KPIH.FW.W.0004.000000T0000Z-070626T0300Z/ GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF- 618 AM MDT MON JUN 25 2007 ...RED FLAG WARNING IS CANCELLED FOR SOUTHEAST IDAHO ZONES 412 AND 413... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELED THE RED FLAG WARNING. A LOW PRESSURE DISTURBANCE CROSSING THE IDAHO PAN HANDLE TODAY WILL RESULT IN WEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH. HOWEVER...WITH POST FRONTAL TEMPERATURES ABOUT 10 DEGREES COOLER TODAY...MINIMUM RELATIVE HUMIDITY WILL BE IN THE 15 TO 20 PERCENT RANGE. $$ IDZ407-409-410-260030- /O.CON.KPIH.FW.W.0004.000000T0000Z-070626T0300Z/ EAST CENTRAL IDAHO MOUNTAINS- MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- 618 AM MDT MON JUN 25 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY IN SOUTHEAST IDAHO ZONES 407...409 AND 410... A LOW PRESSURE DISTURBANCE CROSSING THE IDAHO PAN HANDLE TODAY WILL RESULT IN WEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 35 MPH BY 9 AM MDT. MINIMUM AFTERNOON RELATIVE HUMIDITY WILL BECOME CRITICAL FOR FIRE DANGER BY NOON TODAY AND RANGE FROM 9 TO 16 PERCENT THIS AFTERNOON. WIND GUSTS WILL DIMINISH TO LESS THAN 15 MPH BY 9 PM MDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KPIH 252121 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 321 PM MDT MON JUN 25 2007 IDZ407-409-410-260300- /O.CON.KPIH.FW.W.0004.000000T0000Z-070626T0300Z/ EAST CENTRAL IDAHO MOUNTAINS- MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- 321 PM MDT MON JUN 25 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR STRONG WIND AND LOW HUMIDITY IN SOUTHEAST IDAHO... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. TEMPERATURES WILL WARM AND HUMIDITY DECREASE THROUGH ABOUT 6 PM WHILE WIND WILL CONTINUE OR INCREASE DURING THAT TIME. HUMIDITY SHOULD RISE ABOVE CRITICAL LEVELS BY 9 PM. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ MESSICK
000 WWUS85 KPIH 260243 RFWPIH RED FLAG WARNING NATIONAL WEATHER SERVICE POCATELLO ID 843 PM MDT MON JUN 25 2007 IDZ407-409-410-260345- /O.EXP.KPIH.FW.W.0004.000000T0000Z-070626T0300Z/ EAST CENTRAL IDAHO MOUNTAINS- MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM- 843 PM MDT MON JUN 25 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING FOR ZONES 407/409/410 WILL BE ALLOWED TO EXPIRE AS SCHEDULED AT 9 PM MDT. ALTHOUGH A NUMBER OF SITES IN THE ZONES STILL HAVE HUMIDITIES BELOW 15 PERCENT...THE MAJORITY OF THE WINDS HAVE DECREASED BELOW WARNING CRITERIA AND WILL CONTINUE TO DECREASE AFTER SUNSET. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Jun 24, 3:29 PM MDT, 19 minutes earlier.
Area forecast discussion, Jun 24, 3:29 PM MDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 329 PM MDT SUN JUN 24 2007 .SHORT TERM...TONIGHT THROUGH MONDAY. WV IMAGERY CONTINUES TO SHOW LARGE PACIFIC TROUGH CENTERED NEAR SEATTLE. SFC FRONTAL BOUNDARY PUSHING ACROSS REGION...BUT WINDS AHEAD OF FRONT REACHING BREEZY 15-25 MPH RANGE. THUS LAKE WIND ADVISORY CONTINUES FOR AMERICAN FALLS RESERVOIR AND RED FLAG CONTINUES AS WELL. ENERGY ROUNDING BASE OF TROUGH PROGRESSING INLAND WITH JET STREAK ACROSS FCST AREA AND MOISTURE FROM OERGON SNEAKING INTO FAR NORTHWEST CORNER OF FCST AREA. HAVE WEAK POPS FOR POSSIBLE CONVECTION THIS AFTERNOON AND OVERNIGHT ASSOCIATED WITH THIS STREAK BUT CONFIDENCE IS LOW. THINK THE BEST CHANCES FOR PRECIPITATION WILL OCCUR JUST NORTH OF THE FCST AREA. WINDS REMAIN ELEVATED TONIGHT WITH SFC GRADIENT STRENGTHENING BEHIND FRONT. THEN TAKE OFF ONCE AGAIN ON MONDAY AS GRADIENT REMAINS TIGHT. MAY NEED ANOTHER LAKE WIND ADVISORY FOR MONDAY...BUT WILL WAIT UNTIL CURRENT ADVISORY EXPIRES BEFORE ISSUING NEW ONE. DMH .LONG TERM...REMAINDER OF FCST PERIOD RATHER UNREMARKABLE. RIDGE REBOUNDS BEHIND PASSAGE OF UPPER LOW. THICKNESS PATTERN INDICATES CONTINUAL GRADUAL RISE IN THICKNESSES FOR WARMING TEMPS INTO FRIDAY. NEXT PACIFIC TROUGH SLINGS ENERGY INTO THE PACNW LATE FRIDAY WITH SFC COLD FRONT TRACKING ACROSS FCST AREA LATE FRI. THIS IS A LITTLE LATER THAN PREVIOUS 06Z RUN...BUT STILL FASTER THAN 00Z RUN. MOISTURE LOOKS SLIM ONCE AGAIN...THUS POPS LOOK CONFINED TO NORTHERN TIER/CENTRAL MTNS. OVERALL...GIVEN FLIP/FLOP IN TIMING OF GFS HAVE OPTED TO MAKE LITTLE TO NO CHANGES TO EXTENDED. DMH && .AVIATION...VFR CONDITIONS EXPECTED FOR THE NEXT SEVERAL DAYS DESPITE STORM SYSTEM SET TO MOVE ACROSS THE NORTHERN US IN THE NEXT 24 TO 36 HOURS. A FEW STORMS ARE POSSIBLE NEAR THE MT/ID BORDER...AFFECTING TWB340 TO KSMN. OTHERWISE...THE STRONGEST PUSH OF COOLER AIR HAS YET TO ARRIVE. PREESURE GRADIENT HAS RELAXED AGAIN EXCEPT FOR THE UPPER SNAKE PLAIN AND CENTRAL MTNS. EXPECT FRONT TO FINALLY PUSH THROUGH EARLY MONDAY AM AND ASSOCIATED WIND SPEED INCREASE. MONDAY SHOULD BREEZY WITH WINDS TAPERING OFF TOWARD EVENING IF NOT SOONER. SUSTAINED WINDS ESPECIALLY AFFECTING KBYI...KPIH AND KIDA IN THE 10 TO 20 KT RANGE WITH GUSTS OVER 25 KTS DURING THE DAY. AFTER STORM PASSES...RETURN TO LIGHTER WINDS. KEYES && .FIRE WEATHER...JUST LIKE YESTERDAY...WINDS HAVE TAPERED OFF IN MOST OF THE AREA EXCEPT FOR THE UPPER SNAKE PLAIN...ARCO DESERT...PARTS OF THE EASTERN MAGIC VALLEY AND CENTRAL MTNS. IN REGARDS TO TODAYS RED FLAG WARNING...AS OF 2PM MDT...SOME AREAS HAVE NOT VERIFIED THE WIND CRITERIA BUT HAVE MET OR EXCEEDED HUMIDITY CRITERIA. WITH 6 HOURS LEFT FOR TODAYS EVENT...ZONES THAT HAVE NOT REACHED CRITERIA EASILY COULD WITH SYSTEM STILL TO THE WEST...THUS WILL LEAVE IN PLACE. THE REAL COLD FRONT WONT MAKE IT THROUGH UNTIL TOMORROW AM. GOOD GRADIENT EXISTS FROM NEAR SUNRISE UNTIL LATE AFTERNOON...WITH GUSTS ESPECIALLY IN THE SNAKE PLAIN/EASTERN MAGIC VALLEY...ZONES 409/410...NEAR OR EXCEEDING THE GUST THRESHOLD OF 30 MPH. THE THRESHOLD FOR ZONES 407/412/413 OF 25 MPH WILL ALSO BE MET OR EXCEEDED IN SOME INSTANCES. AFTERNOON HUMIDITIES WILL BE VERY CLOSE IN SOME AREAS...AT OR JUST BELOW 15 PERCENT. LOOKING AT THE TIME OF YEAR...EARLY FIRE ACTIVITY...AFOREMENTIONED CONDITIONS AND PEOPLE OUT SHOOTING OFF EARLY FIREWORKS...WILL UPGRADE FIRE WEATHER WATCH TO RED FLAG WARNING FOR 407/409/410/412/413 STARTING AT 12Z MONDAY...6AM MDT...LASTING UNTIL 3Z TUES...9PM MDT. ANY STORMS WITH THIS SYSTEM WILL BE DRY AND ALONG THE MT/ID BORDER. TUESDAY...LIGHTER WINDS WITH SOME HUMIDITY RECOVERY SHOULD PRECLUDE ANY HIGHLIGHTS. FOR THE REST OF THE WEEK...WARM AND DRY WEATHER WILL CONTINUE. KEYES && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR IDZ407-409-410- 412. RED FLAG WARNING FROM MONDAY MORNING THROUGH MONDAY EVENING FOR IDZ407-409-410-412-413. LAKE WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR IDZ021. &&
Hazardous weather outlook, Jun 24, 3:38 AM MDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 338 AM MDT SUN JUN 24 2007 IDZ017>025-031-032-251200- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 338 AM MDT SUN JUN 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT VERY WARM AND NEAR BREEZY CONDITIONS WILL PERSIST TODAY. THE WARMTH AND WINDS WILL COMBINE WITH VERY LOW RH VALUES FOR CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF THE SNAKE RIVER PLAIN AND AREAS TO THE SOUTH. A RED FLAG WARNING IS IN EFFECT FOR THESE AREAS TODAY. IN ADDITION WINDS WILL REACH LAKE WIND ADVISORY CRITERIA IN THE LOWER SNAKE RIVER PLAIN...THUS AN ADVISORY IS IN EFFECT. FOR THE LATEST DETAILS ON THESE WARNINGS AND ADVISORIES GO TO WWW.WEATHER.GOV/POCATELLO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. GUSTY WINDS WILL CONTINUE SUNDAY NIGHT INTO MONDAY...WITH A LAKE WIND ADVISORY LIKELY AGAIN ON MONDAY. HOT AND DRY SOUTHWEST FLOW WILL MOVE OVERHEAD FOR THE REMAINDER OF THE WEEK...WITH NO CHANCE OF PRECIPITATION UNTIL LATE FRIDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 3:08 AM MDT | Lake Wind Advisory | PIH | 18 hr | |
| Jun 24, 3:47 AM MDT | Red Flag Warning | PIH | Bingham, Bonneville, Butte, Clark, Fremont, Jefferson and 3 more | 17 hr |
Nearby
Red Flag Warnings in Idaho, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.